Stability of Poiseuille-Type flows in an MHD model of an incompressible polymeric fluid

A. M. Blokhin, D. L. Tkachev

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

A generalization of the Pokrovskii-Vinogradov model for flows of solutions and melts of incompressible viscoelastic polymeric media to the case of nonisothermic flows in an infinite plane channel under the effect of a magnetic field is considered. A formal asymptotic representation is derived for the eigenvalues of the linearized problem (the basic solution is an analogue of the Poiseuille flow of a viscous fluid in the Navier-Stokes model) as their absolute value increases. A necessary condition for the asymptotic stability of an analogue of the Poiseuille shear flow is deduced. Bibliography: 22 titles.

Original languageEnglish
Pages (from-to)901-921
Number of pages21
JournalSbornik Mathematics
Volume211
Issue number7
DOIs
Publication statusPublished - Jul 2020

Keywords

  • incompressible viscoelastic polymeric medium
  • Lyapunov stability
  • magnetohydrodynamic flow
  • Poiseuille-Type flow
  • rheological relation
  • spectrum

Fingerprint

Dive into the research topics of 'Stability of Poiseuille-Type flows in an MHD model of an incompressible polymeric fluid'. Together they form a unique fingerprint.

Cite this